MathSciNet Relay Station
MathSciNet bibliographic data
MR57381 (15,218d) 33.0X
Bailey, W. N. On the sum of a terminating $\sb 3F\sb 2(1)$. Quart. J. Math., Oxford Ser. (2) 4, (1953). 237–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement